# SDR UF6A990520

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: JF536J0011000
- Condition: Damaged
- Location: Bs 57
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT EMERGENCY DOOR APERTURE AND SEAL STRIKER PLATE HAS SEVERAL SCORED AREAS.  MAINTENANCE BURNISHED WORN SPOTS AND DAMAGE WAS FOUND TO BE WITHIN LIMITS IAW BAE ATP SRM 51-10-00.  AREA WAS ALODINED AND PRIMED.  (M)
